# SDR DALA2019082614966

- Difficulty date: August 21, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 74,539 hours, 23,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF BEARSTRAP LAYER OF UPPER FORWARD 1L DOOR CUTOUT PER W/C 5331-01232-02A STEP 4A(2) SHOWS A CRACK INDICATION.   REPAIR PER EM5331-01232-02G. COMPLIED WITH ERA 580674-14AD ORG.
